# SDR ASMF201309004

- Difficulty date: August 27, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N855AM
- Make and model: Boeing 737752
- Aircraft serial: 33792
- Aircraft time: 29,873 hours, 15,916 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: YT008408C
- Condition: Leaking
- Location: Right
- Part time: 29,873 hours, 15,916 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DETECTED AN OIL LEAK IN RT ENGINE CHIP DETECTOR.  RT LUBRICATION UNIT WAS REPLACED IAW AMM 79-21-01, TESTED CORRECT.
